Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 122, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 13, 2008, 7:31 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2008, 7:31 PM CDT (00:31 UTC)
- Expired
- Sep 14, 2008, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1139 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 140031
FFWTSA
OKC077-079-140700-
/O.NEW.KTSA.FF.W.0122.080914T0031Z-080914T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 200 AM CDT SUNDAY
* AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN CONTINUING AS TROPICAL SYSTEM IKE APPROACHES
SOUTHEAST OKLAHOMA. THE HEAVY RAIN WILL CONTINUE TO ROTATE AROUND
IKE AS THE CENTER OF CIRCULATION PASSES FAR SOUTHEAST OKLAHOMA
INTO WEST CENTRAL ARKANSAS BY EARLY SUNDAY MORNING. RADAR
INDICATES THAT WIDESPREAD 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 2 TO 4 INCHES...WITH POTENTIAL FOR 6 INCHES...WILL
BE POSSIBLE THROUGH 200 AM CDT SUNDAY.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...MUSE...WHITESBORO...TALIHINA...HEAVENER...YANUSH...
BENGAL...HOWE...WISTER...FANSHAWE...HIGGINS...DAMON...POTEAU...RED
OAK...WILBURTON...CAMERON...PANAMA...POCOLA...BOKOSHE...SPIRO AND
ARKOMA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3451 9493 3469 9494 3469 9552 3503 9550
3504 9535 3506 9535 3506 9493 3521 9493
3522 9481 3535 9480 3535 9471 3528 9466
3534 9459 3531 9451 3535 9451 3537 9444
3537 9443 3450 9447
$$2 follow-up statements
000
WGUS74 KTSA 140238
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT SAT SEP 13 2008
OKC077-079-140700-
/O.CON.KTSA.FF.W.0122.000000T0000Z-080914T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-LATIMER OK-
938 PM CDT SAT SEP 13 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
LATIMER AND LE FLORE COUNTIES...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN CONTINUING ACROSS MUCH OF LE FLORE AND LATIMER COUNTIES
IN ASSOCIATION WITH TROPICAL SYSTEM IKE. THE BACK EDGE OF THE
HEAVIEST RAIN IS CURRENTLY NEAR A MCALESTER TO HUGO LINE. THE RAIN
WILL GRADUALLY END FROM WEST TO EAST AS THE STORM CENTER MOVES AWAY.
RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 200 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE ARKOMA...POCOLA...SPIRO...BOKOSHE...PANAMA AND CAMERON.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3451 9493 3469 9494 3469 9552 3503 9550
3504 9535 3506 9535 3506 9493 3521 9493
3522 9481 3535 9480 3535 9471 3528 9466
3534 9459 3531 9451 3535 9451 3537 9444
3537 9443 3450 9447
$$000
WGUS74 KTSA 140654
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT SUN SEP 14 2008
OKC077-079-140702-
/O.EXP.KTSA.FF.W.0122.000000T0000Z-080914T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-LATIMER OK-
154 AM CDT SUN SEP 14 2008
...THE FLASH FLOOD WARNING FOR LATIMER AND LE FLORE COUNTIES EXPIRES
AT 200 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
THE REMAINS OF IKE CONTINUE TO MOVE NORTHEAST ACROSS WEST ARKANSAS
AWAY FROM THIS AREA AND ALTHOUGH PERIODS OF LIGHT RAIN AND A FEW
HEAVIER SHOWERS ARE STILL POSSIBLE...THE HEAVIEST RAIN HAS ENDED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3451 9493 3469 9494 3469 9552 3503 9550
3504 9535 3506 9535 3506 9493 3521 9493
3522 9481 3535 9480 3535 9471 3528 9466
3534 9459 3531 9451 3535 9451 3537 9444
3537 9443 3450 9447
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 6:32 PM CDT, 59 minutes earlier.
Area forecast discussion, Sep 13, 6:32 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT SAT SEP 13 2008
.UPDATE...
THE FIRST STRONG BAND FROM THE INNER CORE OF IKE
IS WORKING ITS WAY TOWARD SOUTHEAST LE FLORE COUNTY.
&&
.DISCUSSION...
WSR-88D DATA FROM FORT SMITH INDICATES HIGH VELOCITIES
AROUND SIX THOUSAND FEET IN THE FIRST RAIN BAND FROM
THE INNER CORE OF IKE TO APPROACH OUR FORECAST AREA.
NUMEROUS VALUES OF 50 TO 60 KNOTS ARE SEEN WITH A
FEW ISOLATED SPOTS NEAR 75 KNOTS.
THE WIND DAMAGE POTENTIAL WILL BE INCREASING IN SOUTHEAST
LE FLORE COUNTY AND POSSIBLY INTO SOUTHERN SEBASTIAN
COUNTY THROUGH 10 PM AS THIS BAND AND OTHERS LIKE IT
ROTATE INTO THE AREA. THE GREASTEST RISK WILL BE
IN THE HIGHER ELEVATIONS...BUT WINDS OF 45 TO 60 MPH
COULD EASILY BE BROUGHT TO THE LOWER ELEVATIONS AT
TIMES.
A HIGH WIND WARNING IS IN EFFECT FOR THESE AREAS.
GIVEN THAT SEVERE THUNDERSTORM WARNINGS AND HIGH
WIND WARNINGS HAVE THE SAME BASIC CRITERIA...WE
WILL...AS NECESSARY...ISSUE SIGNIFICANT WEATHER
ALERTS IN THE HIGH WIND WARNING TO PROVIDE UPDATES
TO THE SITUATION AND NOT SEVERE THUNDERSTORM WARNINGS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ076.
FLOOD WATCH UNTIL 11 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075.
AR...FLOOD WATCH UNTIL 11 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
WIND ADVISORY UNTIL 11 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020.
HIGH WIND WARNING UNTIL 7 AM SUNDAY FOR ARZ029.
&&
SHORT TERM...08Hazardous weather outlook, Sep 13, 5:11 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT SAT SEP 13 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT SAT SEP 13 2008
...TROPICAL STORM IKE WILL BRING STRONG WINDS AND HEAVY RAIN
TO THE AREA TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
SIGNIFICANT WINDS.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS.
DISCUSSION...
TROPICAL STORM IKE WILL MOVE NORTHEAST FROM NORTHEAST TEXAS
INTO SOUTHWESTERN ARKANSAS THIS EVENING AND THEN INTO NORTH
CENTRAL ARKANSAS OR SOUTH CENTRAL MISSOURI BY MORNING.
STRONG WINDS AND HEAVY RAIN WILL ACCOMPANY THE STORM. A HIGH
WIND WARNING IS IN EFFECT FOR FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS TONIGHT AND A WIND ADVISORY COVERS MUCH
OR THE REMAINDER OF THE AREA. SUSTAINED WIND SPEEDS OF
40 MILES AN HOUR WITH GUSTS IN THE 50 TO 60 MILE AN HOUR RANGE
CAN BE EXPECTED IN THE HIGH WIND WARNING AREA.
RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED ACROSS MUCH
OF THE AREA. THE HEAVIEST RAIN WILL LIKELY FALL IN NORTHWEST
ARKANSAS AND THE ADJACENT COUNTIES IN EASTERN OKLAHOMA. A LOCAL
AMOUNT OF AROUND 10 INCHES IS NOT OUT OF THE QUESTION. THUS...
FLASH FLOODING AND RIVER FLOODING WILL BE AN ISSUE. A FLASH
WATCH IS IN EFFECT THROUGH TOMORROW MORNING AND MANY RIVER
FLOOD WARNINGS HAVE BEEN ISSUED.
IN ADDITION TO THE HEAVY RAIN AND STRONG STRAIGHT LINE WINDS...
SEVERE WEATHER WILL BE A POSSIBILITY. THE BEST CHANCE OF SEVERE
WEATHER WILL BE NEAREST TO THE TRACK OF IKE IN ARKANSAS. IF
THERE IS SEVERE WEATHER THERE IS A GOOD CHANCE IT WILL BE IN
THE FORM OF A TORNADO.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IKE WILL PROBABLY BE A TROPICAL DEPRESSION BY TOMORROW MORNING
AND SHOULD BE EXITING RAPIDLY TO THE NORTHEAST OF OUR AREA.
FLOODING WILL REMAIN AN ISSUE INTO THE MORNING HOURS. MANY
RIVERS WILL NOT CREST UNTIL LATER IN THE DAY SUNDAY OR MONDAY.
IKE WILL MERGE WITH A COLD FRONT WHICH WILL BE ENTERING THE
AREA TONIGHT. THE COLD FRONT IN COMBINATION WITH IKE COULD
ENHANCE WINDS INTO THE DAY TOMORROW. HIGH PRESSURE WILL BUILD
INTO THE AREA BEHIND THE COLD FRONT AND WILL REMAIN ACROSS
THE AREA MUCH OF THE UPCOMING WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Sep 13, 6:35 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SAT SEP 13 2008
ARZ029-OKZ076-140015-
LE FLORE OK-SEBASTIAN AR-
635 PM CDT SAT SEP 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 632 PM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES
SOUTHEAST OF LIBERTY TO 14 MILES SOUTH OF PATTERSON TO 9 MILES EAST
OF BIG CEDAR...MOVING NORTHWEST AT 60 MPH.
WIND GUSTS TO 60 MPH WILL BE POSSIBLE AS THIS AREA OF SHOWERS MOVES
THROUGH THE AREA. WIND GUSTS OF THIS INTENSITY WILL BE STRONG ENOUGH
TO BLOW DOWN LARGE TREE LIMBS AND POWER LINES.
A HIGH WIND WARNING IS IN EFFECT FOR SEBASTIAN AND LE FLORE COUNTIES
UNTIL 7 AM SUNDAY MORNING.
LAT...LON 3514 9413 3510 9415 3507 9423 3496 9423
3495 9437 3492 9444 3450 9446 3450 9455
3478 9494 3531 9476 3531 9466 3528 9466
3530 9463 3530 9413 3515 9404
TIME...MOT...LOC 2327Z 142DEG 59KT 3475 9395 3482 9441
3463 9452Special weather statement, Sep 13, 7:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT SAT SEP 13 2008
ARZ029-OKZ076-140100-
LE FLORE OK-SEBASTIAN AR-
717 PM CDT SAT SEP 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 717 PM CDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
GREENWOOD TO 2 MILES NORTH OF POTEAU TO 10 MILES SOUTH OF
SUMMERFIELD...MOVING NORTHWEST AT 50 MPH.
WIND GUSTS TO 60 MPH WILL BE POSSIBLE AS THIS AREA OF SHOWERS MOVES
THROUGH THE AREA. WIND GUSTS OF THIS INTENSITY WILL BE STRONG ENOUGH
TO BLOW DOWN LARGE TREE LIMBS AND POWER LINES.
A HIGH WIND WARNING IS IN EFFECT FOR SEBASTIAN AND LE FLORE COUNTIES
UNTIL 7 AM SUNDAY MORNING.
LAT...LON 3495 9445 3451 9451 3485 9501 3496 9492
3519 9491 3521 9489 3522 9481 3529 9481
3533 9477 3532 9468 3528 9467 3532 9462
3531 9450 3542 9437 3537 9432 3519 9407
TIME...MOT...LOC 0017Z 141DEG 43KT 3526 9427 3510 9463
3477 9481The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:01 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 119 min |
| Sep 13, 7:14 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Sep 13, 7:17 PM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| Sep 13, 8:36 PM CDT | Special Weather Statement | TSA | Cherokee, Haskell, Sequoyah | 39 min |
| Sep 13, 8:50 PM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Sep 13, 8:59 PM CDT | River Flood Warning | TSA | Washington | 5 hr |
| Sep 13, 8:59 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 5 hr |
| Sep 13, 9:05 PM CDT | Areal Flood Advisory | TSA | Mayes | 3 hr |
| Sep 13, 9:21 PM CDT | Special Weather Statement | TSA | Muskogee | 54 min |
| Sep 13, 10:52 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| Sep 13, 11:17 PM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Sequoyah | 5 hr |
| Sep 14, 12:17 AM CDT | Flash Flood Warning | TSA | Sequoyah | 4 hr |
| Sep 14, 4:14 AM CDT | Areal Flood Warning | TSA | Sequoyah | 4 hr |
| Sep 14, 8:19 AM CDT | River Flood Warning | TSA | Adair | 25 hr |
| Sep 14, 8:19 AM CDT | River Flood Warning | TSA | Cherokee | 48 hr |
| Sep 14, 10:08 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 46 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.